Carregant...
Carregant...

Vés al contingut (premeu Retorn)

General bounds on limited broadcast domination

Autor
Hernando, M.; Mora, M.; Pelayo, I. M.; Cáceres, José; Puertas, M. Luz
Tipus d'activitat
Article en revista
Revista
Discrete mathematics and theoretical computer science
Data de publicació
2018-10-26
Volum
20
Número
2
Pàgina inicial
1
Pàgina final
18
Repositori
http://hdl.handle.net/2117/125696 Obrir en finestra nova
https://arxiv.org/pdf/1609.05675.pdf Obrir en finestra nova
Resum
Dominating broadcasting is a domination-type structure that models a transmission antenna network. In this paper, we study a limited version of this structure, that was proposed as a common framework for both broadcast and classical domination. In this limited version, the broadcast function is upper bounded by an integer k and the minimum cost of such function is the dominating k-broadcast number. Our main result is a unified upper bound on this parameter for any value of k in general graphs, i...
Citació
Hernando, M., Mora, M., Pelayo, I. M., Cáceres, José, Puertas, M. L. General bounds on limited broadcast domination. "Discrete mathematics and theoretical computer science", 26 Octubre 2018, vol. 20, núm. 2, p. 1-18.
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
DCG - Discrete and Combinatorial Geometry

Participants

Arxius